# SDR ASAA0080686

- Difficulty date: December 29, 2000
- Submitted: February 9, 2001
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, OVERHEAD EMERGENCY LIGHTING AT ROW 24-27 WAS DETERMINED TO BE INOPERATIVE.  REPLACED ASSOCIATED BATTERY ASSEMBLY.  LIGHTS THEN OPERATED NORMALLY.  (M)
